# SDR HALA2018061100292

- Difficulty date: June 9, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 58,384 hours, 10,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND THE R1 EMERGENCY LIGHT INOPERATIVE.   FOUND THE LIGHT BULB SOCKET LOOSE. TIGHTENED. OPS CHECKED OK.
